# SDR SWAA2024031351006

- Difficulty date: February 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND S-10R AT FWD GALLEY AREA 2024-121486<[01] REPLACED TIE CLIP AND FASTENERS LOCATED BS277 AND S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02; AND B737-700 DWG 141A11110 SHEET 18 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED TIE CLIP AND FASTENERS LOCATED BS277 AND S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 B737-700 DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED TIE CLIP AND FASTENERS LOCATED BS277 AND S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 B737-700 DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGN OFF BELOW
